| Model Number |
CRPLUS |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker advised the customer to remove the device from service and replace it.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
It was reported that the customer¿s device would not provide any voice prompts when the on button was pressed.Without voice prompts, the user would not able to use the device properly on a patient if needed.There was no patient use associated with the reported event.